# SDR SWAA2022060814950

- Difficulty date: June 4, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 53,726 hours, 32,221 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer Seal
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TE CAVITY UNDER SPOILER N8 LOCATION LOWER PANEL INB SEAL RETAINER CRACKED 2022-284074 / [01] REPLACED SEAL RETAINER AND FASTENERS LOCATED RH WING TE CAVITY UNDER SPOILER N8 LOWER PANEL INB SEAL IAW SRM 51-40-02 AND SRM 51-10-02.;[02] COMPLETE TASK CERTIFIED
